Hover to Zoom
Advil® Dual Action Back Pain Relief Capsules
4.77(729)View All Reviews
72 ctUPC: 0030573014572
Located in AISLE 12
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.
- 72-ct of Advil Dual Action Back Pain Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief
- Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation
- Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief
- Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours
- Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
Ratings and Reviews
Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.